Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NickMak

Attention All Post-Taners

Recommended Posts

I took my last Sotret pill 1 week and 2 days ago. So far, not so good.

My acne was on again off again during my course but completely mangable.

Things are quite different now and not for the better. Is the flare up a normal reaction? I'm feeling very alone as most people have such glorious stories after finishing their course. Please share your journey, encouragement and advice.

Share this post


Link to post
Share on other sites
I took my last Sotret pill 1 week and 2 days ago. So far, not so good.

My acne was on again off again during my course but completely mangable.

Things are quite different now and not for the better. Is the flare up a normal reaction? I'm feeling very alone as most people have such glorious stories after finishing their course. Please share your journey, encouragement and advice.

uh, I can't believe u took accutane for a whole year :shock:

Uhm Yes I took accutane for 7 1/2 months and accutally my three cysts never went away and on top of it I got worse acne along with permenant side effects.

I wouldn't take accutane again if I were u. It doesn't work for everyone....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×